MathSciNet Relay Station
MathSciNet bibliographic data
MR1904555 28C15 (26D10 28A35 49J10)
Barthe, F. Log-concave and spherical models in isoperimetry. Geom. Funct. Anal. 12 (2002), no. 1, 32–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement